# SDR DALA2024121811802

- Difficulty date: December 18, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 65,259 hours, 46,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH OF THE AFT EMERGENCY OVERWING EXIT DOOR LIGHTS ARE INOPERATIVE. REPLACED EMERGENCY LIGHT BATTERY (B5-230) PER B717 AMM 33-51-04. LIGHT OPERATIONS CHECK GOOD. OK FOR SERVICE. (LP #6930841)
